# SDR CALA2014022190424

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,516 hours, 14,430 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER AFT FILLET AREA, OVERWING SLIDE PACK HOLDER TO DOOR HINGE GND WIRE NOT CONNECTED, UPON DOOR OPENING.  RECONNECTED LT SIDE PACK BOARD GND STRAP IAW MM 25-65-01 ON NON-ROUTINE 26523.
